Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Warm legs, feet, constipation, loss of patience, irritation. How to avoid symptoms?

I m a little concern about my dad s health. He s 65 years of age and for the last three days he has been feeling heat on his legs and feet and also constipation . He s having trouble falling asleep and seems irritated or in a bad mood and loses his patience with almost anything. I m afraid he might suffer a heart attack . I would like to know what could this symptoms be and how to help or avoid something serious to happen. Any help is truly appreciated. Thank you for your help.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
Thanks for your query
Your father need to undergo fasting and post-prandial blood sugar estimation because diabetes may lead to such symptomatology.
Heart attack does not present with these symptoms.
These are the symptoms of peripheral neuropathy and diabetes is a cause of it. So diabetes has to be excluded in this scenario.
Again thyroid problems especially hypothyroidism may lead to such mood swings and constipation. So i ask you to go for free thyroxin (FT4) and thyroid stimulating hormone (TSH) assay to exclude thyroid problems.
Along with this complete hemogram should be done in order to exclude anemia.
Other investigations if at all needed should be guided by the results of these preliminary tests results.
Thank you.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor